Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 78, NWS Atlanta, GA

April 14, 2007Sumter County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 14, 2007, 10:46 PM EDT for Sumter County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2007, 10:46 PM EDT (02:46 UTC)
Expired
Apr 14, 2007, 11:15 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Sumter County, GA

The radar

The Robins AFB radar (KJGX), 104 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 4:35 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
405 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 150246
SVRFFC
GAC261-150315-
/O.NEW.KFFC.SV.W.0078.070415T0246Z-070415T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 PM EDT SAT APR 14 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 1115 PM EDT

* AT 1044 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED 7 MILES SOUTH OF LESLIE...MOVING
  NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DE
  SOTO...COBB AND METHVINS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3192 8425 3189 8395 3196 8392 3217 8403

$$
1 follow-up statement
000 
WWUS52 KFFC 150305
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1104 PM EDT SAT APR 14 2007

GAC261-150315-
/O.CON.KFFC.SV.W.0078.000000T0000Z-070415T0315Z/
SUMTER GA-
1104 PM EDT SAT APR 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR EASTERN SUMTER COUNTY...

AT 1059 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED JUST 
NORTHEAST OF LESLIE...MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
METHVINS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3192 8425 3189 8395 3196 8392 3217 8403

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:30 PM EDT, 4 hours 16 minutes earlier.

Area forecast discussion, Apr 14, 6:30 PM EDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT SAT APR 14 2007

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
PRIMARY CONCERN IS THE THREAT FOR SEVERE WEATHER AND HEAVY
RAINFALL THROUGH TONIGHT AND STRONG WINDS ON SUNDAY.

STRONG UPPER SYSTEM MOVING ALONG VERY SIMILAR TO MODEL PROGS SO
FAR. HOWEVER...BULK OF TSRA ACTIVITY BECOMING CLUSTERED OVER SRN
AL. FEELING IS THAT THIS COMPLEX OF STORMS MAY INTERFERE WITH
MOISTURE RETURN AND LOW LEVEL JET DEVELOPMENT ACROSS GA LATER THIS
AFTERNOON AND EVENING. ON THE FLIP SIDE...18Z RAOB FROM FFC SHOWS
-3 LI AND 240 M2/S2 0-3KM SRH WITH NO MODIFICATION. TEMPS HAVE
WARMED QUITE A BIT ABOVE FCST AND THE 500 J/KG SFC-BASED CAPE LINE
HAS CREPT NORTH TO COLUMBUS TO DUBLIN LINE. EXPECT INSTABILITY TO
INCREASE SOME MORE TODAY WITH ISOLATED SVR STORMS LIKELY NORTH OF
COLUMBUS TO MACON TO EASTMAN. SOUTH OF THIS LINE...VERY LARGE
SUPERCELL STORM MAY IMPACT FAR SW ZONES INCLUDING STEWART AND
CHATTAHOOCHEE COUNTIES AROUND 7 TO 8 PM. THICK CLOUDS ARE ERODING
IN FAR SRN CWA AND TEMPS HAVE RISEN TO WELL INTO 80S IN THIS
AREA. WILL CONTINUE TO HIGHLIGHT ENHANCED THREAT IN THIS AREA.

12Z GFS AND NAM PRETTY CLOSE ON TIMING AND NOTICEABLY SLOWER THAN
00Z AND 06Z RUNS.

18Z HPC QPF USED FOR FCST...STILL SHOWING LARGE SWATCH OF 1 TO 2.5
INCHES OF RAIN DURING THE EVENT. SHOULD BE PROGRESSIVE ENOUGH TO
PRECLUDE ANY THREAT OF FLOODING OR FLASH FLOODING. ALSO AS EARLIER
MENTIONED...COMPLEX OF STORMS OVER SC AL MAY DISRUPT FLOW AND
VERTICAL MOTION FURTHER NORTH.

PRECIP SHOULD END SUNDAY WITH JUST A FEW SCT SHRA DURING THE DAY.
STRONG CAA AND RAPIDLY DEEPENING SFC LOW IN THE MID ATLANTIC WILL
PRODUCE STRONG WINDS SUNDAY. MAV GUIDANCE STILL PROGGING 22-27KT
SUSTAINED WINDS. HAVE HOISTED WIND ADVISORY FOR ENTIRE AREA FOR
SUNDAY FROM 10AM TO 8PM. COULD GO ON A LITTLE LONGER IN MOUNTAINS
SO LATER SHIFTS SHOULD MONITOR THIS.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
PATTERN SHOULD BE PRETTY QUIET IN LONG TERM PERIOD. NEXT CHC FOR
PRECIP WILL BE ON WED AS GFS/ECMWF BRING SYSTEM ACROSS THE SRN
STATES. 12Z GFS A BIT STRONGER WITH THIS SYSTEM COMPARED WITH THE
RUN FROM 24 HOURS AGO. WILL CONTINUE WITH SLT CHC TO CHC POPS
ALTHOUGH WILL LIKELY HAVE TO RAISE POPS SIGNIFICANTLY IF THIS
TREND CONTINUES. AS WAS THE CASE YESTERDAY...INSTABILITY APPEARS
TOO WEAK TO PRODUCE MUCH CONVECTION. BY THE END OF THE WEEK
...BELOW NORMAL TEMPS LOOK ON TAP FOR THE AREA AGAIN.

SNELSON

&&
.AVIATION...
CIGS WILL SLOWLY DROP AS RAIN INCREASES THIS EVENING.  MVFR MOST
LIKELY...AS STRONGEST TSRA APPEAR POISED TO CROSS CENTRAL GA AND
WILL STAY SOUTH OF METRO AREA.  MAY SEE PERIODIC IFR IN HEAVY
TSRA...BUT IT WILL BE SHORT LIVED.  WINDS WILL VEER GRADUALLY
THROUGHOUT THE EVENING AND INCREASE AFTER FRONTAL PASSAGE AROUND
SUNRISE.  MAY SEE GUSTS UP TO 30KT.  NOT EXPECTING SIGNIFICANT VSBY
PROBLEMS OVERNIGHT OTHER THAN IN BRIEF TSRA.  STRATUS DECK WILL
PERSIST OVERNIGHT AND BETTER PART OF SUNDAY BEHIND THE FRONT.

&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS          55  60  38  70  41 / 100  40   0   5   5
ATLANTA         50  54  38  63  46 / 100  20   0   5   5
BLAIRSVILLE     48  50  34  60  36 / 100  50   5   5   5
CARTERSVILLE    48  51  33  66  40 / 100  40   0   5   5
COLUMBUS        54  56  40  69  48 /  90  20   0   5   5
GAINESVILLE     50  53  38  66  44 / 100  40   5   5   5
MACON           56  62  37  69  46 / 100  20   0   5   5
ROME            50  53  35  67  44 / 100  50   0   5   5
PEACHTREE CITY  49  54  35  66  40 / 100  20   0   5   5
VIDALIA         62  68  39  69  48 / 100  40   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM TO 8 PM EDT SUNDAY FOR MOST OF NORTH AND
CENTRAL GEORGIA.

&&

13
Hazardous weather outlook, Apr 14, 10:45 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1045 PM EDT SAT APR 14 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1045 PM EDT SAT APR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...REST OF TONIGHT
A FEW SEVERE THUNDERSTORMS EXPECTED SOUTH OF A LINE FROM AMERICUS TO
SWAINSBORO THROUGH 2 AM. ISOLATED THUNDERSTORMS POSSIBLE ACROSS THE
REST OF NORTH AND CENTRAL GEORGIA TONIGHT.

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WAS LOCATED OVER EASTERN KENTUCKY
SOUTHWARD INTO SOUTHERN ALABAMA LATE THIS EVENING. MOIST UNSTABLE
AIR FROM THE GULF WILL CONTINUE TO SPREAD NORTHWARD OVER GEORGIA
AHEAD OF THIS LOW.

.PRIMARY HAZARDS...
THE PRIMARY THREAT ACROSS AREAS SOUTH OF AMERICUS TO SWAINSBORO WILL
BE DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE.

.DISCUSSION...
A LARGE AREA OF RAIN WITH EMBEDDED THUNDERSTORMS WAS AFFECTING MUCH
OF CENTRAL GEORGIA. HOWEVER...AREAS SOUTH OF AMERICUS TO SWAINSBORO
REMAIN WARM AND UNSTABLE WITH SOUTHERLY WINDS FEEDING SHOWERS AND
THUNDERSTORMS. VERTICAL WIND SHEAR IN THIS REGION IS MARGINALLY
FAVORABLE FOR ROTATING THUNDERSTORMS WHICH COULD PRODUCE DAMAGING
WINDS AND POSSIBLY A TORNADO. AS THE THUNDERSTORMS PROPAGATE
SOUTHWARD OVERNIGHT...THIS AREA WILL STABILIZE AND THE THREAT FOR
SEVERE WEATHER SHOULD END AFTER 2 AM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS NETWORKS ACROSS CENTRAL GEORGIA SOUTH OF AMERICUS TO
SWAINSBORO SHOULD REMAIN ACTIVE THROUGH AT LEAST MIDNIGHT. SPOTTERS
ACROSS OTHER AREAS OF NORTH AND CENTRAL GEORGIA MAY STAND DOWN.

SNELSON

In the hours before

Special weather statement, Apr 14, 6:48 PM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT SAT APR 14 2007

GAZ076-142315-
648 PM EDT SAT APR 14 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
JEFFERSON COUNTY UNTIL 715 PM EDT...

AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUISVILLE...MOVING NORTH AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
JEFFERSON COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE LOUISVILLE...STELLAVILLE AND MATTHEWS. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 14, 6:55 PM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT SAT APR 14 2007

GAZ069-070-142330-
655 PM EDT SAT APR 14 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
UPSON AND LAMAR COUNTIES UNTIL 730 PM EDT...

AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PIEDMONT TO 7 MILES SOUTHWEST OF LOG
TOWN...MOVING NORTHEAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS UPSON AND LAMAR COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE PIEDMONT...THE ROCK...ALDORA...LOG
TOWN...BARNESVILLE...GOGGINS...YATESVILLE AND JOHNSTONVILLE. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 14, 8:14 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
814 PM EDT SAT APR 14 2007

GAZ042-150045-
814 PM EDT SAT APR 14 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
WESTERN CARROLL COUNTY UNTIL 845 PM EDT...

AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BOWDON...MOVING NORTHEAST AT
40 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PORTIONS OF CARROLL COUNTY THROUGH 845 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE
TYUS...ROOPVILLE...BURWELL...BOWDON...CARROLLTON...JOHN TANNER STATE
PARK...TEMPLE AND VILLA RICA. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 14, 8:47 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT SAT APR 14 2007

GAZ031-032-150100-
847 PM EDT SAT APR 14 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN PAULDING AND COBB
COUNTIES UNTIL 900 PM EDT...

AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEW HOPE...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 45 MPH ARE POSSIBLE AS THIS STORM MOVES ACROSS PAULDING
AND COBB COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE POWDER SPRINGS...NEW HOPE...WHITEWATER...
MARIETTA...FAIR OAKS...ACWORTH AND KENNESAW.
Special weather statement, Apr 14, 9:06 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EDT SAT APR 14 2007

GAZ021-150115-
906 PM EDT SAT APR 14 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN CHEROKEE COUNTY
UNTIL 915 PM EDT...

AT 902 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOODSTOCK...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 45 MPH ARE POSSIBLE AS THIS STORM MOVES ACROSS
PORTIONS OF CHEROKEE COUNTY THROUGH 915 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE LEBANON...CHEROKEE...WOODSTOCK...HOLLY
SPRINGS...CANTON...BUFFINGTON...AND BALL GROUND.
Special weather statement, Apr 14, 10:27 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1027 PM EDT SAT APR 14 2007

GAZ104-106-150300-
1027 PM EDT SAT APR 14 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN CRISP AND
SOUTHEAST SUMTER COUNTIES UNTIL 1100 PM EDT...

AT 1023 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF LESLIE...MOVING NORTHEAST AT 45
MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CRISP AND
SOUTHEAST SUMTER COUNTIES THROUGH 1100 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE LESLIE...DE SOTO...RAINES...COBB...GEORGIA
VETERANS STATE PARK...CONEY AND CORDELE.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:22 PM EDTTornado WarningFFCChattahoochee, Stewart53 min
Apr 14, 9:10 PM EDTSevere Thunderstorm WarningFFCMarion25 min
Apr 14, 10:57 PM EDTSevere Thunderstorm WarningFFCDooly27 min
Apr 15, 1:10 AM EDTSevere Thunderstorm WarningFFCDodge35 min
Apr 15, 1:22 AM EDTTornado WarningFFCDodge23 min
Apr 15, 1:31 AM EDTSevere Thunderstorm WarningFFCLaurens44 min
Apr 15, 1:41 AM EDTTornado WarningFFCLaurens34 min
Apr 15, 1:43 AM EDTTornado WarningFFCTelfair, Wheeler32 min
Apr 15, 1:50 AM EDTTornado WarningFFCTreutlen25 min
Apr 15, 1:58 AM EDTTornado WarningFFCMontgomery32 min
Apr 15, 2:00 AM EDTTornado WarningFFCJohnson35 min
Apr 15, 2:04 AM EDTTornado WarningFFCEmanuel41 min
Apr 15, 2:17 AM EDTTornado WarningFFCTreutlen28 min
Apr 15, 2:40 AM EDTTornado WarningFFCEmanuel35 min
Apr 15, 3:16 AM EDTSevere Thunderstorm WarningFFCCrisp29 min
Apr 15, 3:23 AM EDTTornado WarningFFCCrisp37 min
Apr 15, 3:33 AM EDTTornado WarningFFCWilcox42 min
Apr 15, 3:38 AM EDTTornado WarningFFCBleckley25 min
Apr 15, 3:51 AM EDTSevere Thunderstorm WarningFFCDodge39 min
Apr 15, 4:25 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens50 min
Apr 15, 9:55 AM EDTHigh Wind WarningFFCDawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more10 hr
Apr 15, 3:54 PM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more28 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.